Volume 5,Issue 3,1985 Table of Contents

   
Other Issues:  
  

目录

仿S-闭空间
  陈必胜
  1985,5(3):1-5 [Abstract(782)]  [View PDF]
  
Proximity Lattices and Semi-uniform Lattices Induced by Mapping Families
  Hu Shigeng
  1985,5(3):6-10 [Abstract(877)]  [View PDF]
  
Inverses of Boolean Matrices
  Jin Bai Kim
  1985,5(3):11-13 [Abstract(922)]  [View PDF]
  
Finite-Valued or Infinite-Valued Logical Paradoxes
  Zheng Yuxin,Xiao Xian and Zhu Wujia
  1985,5(3):14 [Abstract(819)]  [View PDF]
  
Periods of Periodic Points of Maps of the Circle whose Periodic Points form a Closed Set
  Liao Gongfu
  1985,5(3):15-16 [Abstract(966)]  [View PDF]
  
稳定位相法——高阶临界点的情形
  林常
  1985,5(3):17-22 [Abstract(729)]  [View PDF]
  
Probabilistic Metric Spaces and Fixed Point Theorems for Mappings
  Zhang Shi-sheng
  1985,5(3):23-28 [Abstract(995)]  [View PDF]
  
PM-空间内映射半群的公共不动点定理
  丁协平
  1985,5(3):29-32 [Abstract(777)]  [View PDF]
  
An Analytic Invariant of the Bounded Domains in Space Cn
  Chen Ji-yang
  1985,5(3):33-36 [Abstract(916)]  [View PDF]
  
Topological Isomorphism of Banach Spaces under GCH
  Guan zhijun
  1985,5(3):37-40 [Abstract(4000)]  [View PDF]
  
On A. Lino, W. Demelo and C. C. Pugh's Conjecture (Part 1)
  Chen Xiudong and Sun Lihua
  1985,5(3):41-43 [Abstract(812)]  [View PDF]
  
高维空间中具重特征的方程的一类新的定解问题
  陆柱家
  1985,5(3):44-48 [Abstract(754)]  [View PDF]
  
Asymptotic Behavior of Solutions of a Class Second-order Functional differential Equations
  Li kennan
  1985,5(3):49-54 [Abstract(767)]  [View PDF]
  
正线性算子列在弱收敛意义下的Korovkin型定理
  邱福成
  1985,5(3):55-58 [Abstract(745)]  [View PDF]
  
关于Lax-Wendroff格式的稳定性条件
  马驷良
  1985,5(3):59-62 [Abstract(798)]  [View PDF]
  
一类非线性抛物型方程非线性边值问题整体范围内差分方法的可解性
  邓聚成
  1985,5(3):63-68 [Abstract(768)]  [View PDF]
  
用Walsh-Fourier级数的(c,β)平均来逼近函数的问题
  徐前方
  1985,5(3):69-73 [Abstract(789)]  [View PDF]
  
全国第二届组合数学学术会议简讯
  林化夷
  1985,5(3):74 [Abstract(706)]  [View PDF]
  
Existence and Discretization of Simultaneous Approximation
  Zhu Chang-zhong
  1985,5(3):75-80 [Abstract(867)]  [View PDF]
  
The Prediction Expression of Multidimensional Stationary Sequence and Rosenblatt's Speculation
  Tao Zong-ying and Wang Shi-an
  1985,5(3):81-86 [Abstract(867)]  [View PDF]
  
Using Stopping Point to Describe Stopping Line
  Lin Yan Xia
  1985,5(3):87-90 [Abstract(682)]  [View PDF]
  
一个特殊的数码排列问题——镶符问题
  胡著信
  1985,5(3):91-93 [Abstract(843)]  [View PDF]
  
A Remark Concerning C.F. Gauss
  Yu Zhong
  1985,5(3):94 [Abstract(861)]  [View PDF]
  
Russell悖论的变形与ZFC的正则公理——对无根基悖论和多值逻辑悖论的评析与介绍
  朱梧槚,肖奚安
  1985,5(3):95-100 [Abstract(815)]  [View PDF]
  
重复变函数(下)
  濮德潜
  1985,5(3):101-108 [Abstract(834)]  [View PDF]
  
Some New Results on Degree Theory
  Chen Wenyuan and Fan Xianling
  1985,5(3):109-114 [Abstract(688)]  [View PDF]
  
A Survey of Numerical Method for Solitary Waves (Ⅱ)
  Kuo Penyu
  1985,5(3):115-122 [Abstract(1445)]  [View PDF]
  
Planar Graph Theory and the Four Color Problem (Ⅳ) -Three Colorings and Geometric theory of the Four Color Problem
  Liu Yanpei
  1985,5(3):123-136 [Abstract(1101)]  [View PDF]
  
关于可达范数的算子之稠密性问题
  定光桂
  1985,5(3):137-139 [Abstract(715)]  [View PDF]
  
关于Jean Piere Aubin所提的两个构造问题——对J-P Aubin所著的“Applied Functional Analysis”一书的一点评注
  朱继生
  1985,5(3):140-142 [Abstract(830)]  [View PDF]
  
The work of Lu Jia-xi
  Eric Mendelsohn
  1985,5(3):143-144 [Abstract(826)]  [View PDF]